Медицинская библиотека · Canadian Medical Association journal · 1975
Teratogenic effects of diphenylhydantoin.
СтатьяПеревод в очереди
Аннотация
A child aged 24 months had multiple congenital abnormalities and delayed development. The 28-year-old mother had been treated since childhood with anticonvulsants. Her previous pregnancies had resulted in three early spontaneous abortions and one child with severe bilateral cleft lip and palate. This case report further suggests a relationship between maternal diphenylhydantoin use and fetal anomalies.
Для цитирования: Dabee V, Hart A G, Hurley R M. Teratogenic effects of diphenylhydantoin.. Canadian Medical Association journal. 1975.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.